Computation of Lyapunov quantities and limit cycles

O.A. Kuznetsova, G.A. Leonov

Research output

Original languageUndefined
Pages (from-to)39-44
JournalIFAC Proceedings Volumes (IFAC-PapersOnline)
Volume4
Issue number1
DOIs
Publication statusPublished - 2010

Cite this

@article{ee3b6ce04abc42cf84f252479175703f,
title = "Computation of Lyapunov quantities and limit cycles",
author = "O.A. Kuznetsova and G.A. Leonov",
year = "2010",
doi = "10.3182/20100826-3-TR-4016.00011",
language = "не определен",
volume = "4",
pages = "39--44",
journal = "IFAC-PapersOnLine",
issn = "2405-8963",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Computation of Lyapunov quantities and limit cycles

AU - Kuznetsova, O.A.

AU - Leonov, G.A.

PY - 2010

Y1 - 2010

U2 - 10.3182/20100826-3-TR-4016.00011

DO - 10.3182/20100826-3-TR-4016.00011

M3 - статья

VL - 4

SP - 39

EP - 44

JO - IFAC-PapersOnLine

JF - IFAC-PapersOnLine

SN - 2405-8963

IS - 1

ER -